# SDR AALA201705159037

- Difficulty date: May 14, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 53,686 hours, 21,752 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: False Indication
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER TANK FUEL BOOST PUMP LOW PRESSURE LIGHT, DISAGREES WITH PUMP STATUS.  PRIMED CENTER BOOST PUMPS IAW AMM 28-22-41-420-801. OPS CHECKED GOOD.
